Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Burlutskaya M. S. The Theorem on Equiconvergence for the Integral Operator on Simplest Graph with Cycle. Izv. Sarat. Univ. Math. Mech. Inform., 2008, vol. 8, iss. 4, pp. 8-13. DOI: 10.18500/1816-9791-2008-8-4-8-13

Published online: 
17.11.2008
Full text:
(downloads: 40)
Language: 
Russian
Heading: 
UDC: 
517.984
DOI: 
10.18500/1816-9791-2008-8-4-8-13

The Theorem on Equiconvergence for the Integral Operator on Simplest Graph with Cycle

Autors: 
Burlutskaya Marija Shaukatovna, Voronezh State University, Russia
Abstract: 

The paper deals with integral operators on the simplest geometric two-edge graph containing the cycle. The class of integral operators with range of values satisfying continuity condition into internal node of graph is described. The equiconvergence of expansions in eigen and adjoint functions and trigonometric Fourier series is established.

References: 
  1. Бурлуцкая М.Ш., Хромов А.П. О равносходимости разложений по собственным функциям функционально-дифференциального оператора первого порядка на графе из двух ребер, содержащем цикл // Диф. уравнения. 2007. Т. 43, №12. С. 1597–1605.
  2. Хромов А.П. Теоремы равносходимости для интегро-дифференциальных и интегральных операторов // Мат. сборник. 1981. Т. 114(156), № 3. С. 378–405.
  3. Корнев В.В., Хромов А.П. О равносходимости разложений по собственным функциям интегральных операторов с ядрами, допускающими разрывы производных на диагоналях // Мат. сборник. 2001. Т. 192, № 10. С. 33–50.
  4. Хромов А.П. Интегральные операторы с ядрами, разрывными на ломаных линиях // Мат. сборник. 2006. Т. 197, № 11. С. 115–142.
  5. Хромов А.П. Интегральный оператор с периодическими краевыми условиями// Совр. методы теории краевых задач: Материалы Воронеж. весен. мат. школы. Воронеж: Изд-во ВГУ, 2008. С. 225–226.
  6. Хромов А.П. Теорема равносходимости для интегрального оператора с переменным верхним пределом интегрирования // Метрическая теория функций и смежные вопросы анализа: сб. статей. М.: Изд-во АФЦ, 1999. С. 255–266.
  7. Бари Н.К. Тригонометрические ряды. М.: Физматгиз, 1961. 936 с.